# SDR A6WA201301244008

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,255 hours, 21,943 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE AT 0 DEG INFLT, PERF FLAP RESET PROCEDURE IAW AWAC SUP 98-18E BOX 12, FLAPS RESET P/P ON MEL.  REF WO 189319 FOR REMOVED AND REPLACED OF RIGHT WING FLAP ACT AND RIGHT WING DRIVE SHAFTS CLEANED AND LUBED AND OP CHECK GOOD R/P/MEL RII SATISFIED IN THE W/O.
